Functional Response and Superparasitism by Diachasmimorpha longicaudata (Hymenoptera: Braconidae), a Parasitoid of Fruit Flies (Diptera: Tephritidae)

Author: Montoya Pablo   Liedo Pablo   Benrey Betty   Barrera Juan F.   Cancino Jorge   Aluja Martin  

Publisher: Entomological Society of America

ISSN: 1938-2901

Source: Annals of the Entomological Society of America, Vol.93, Iss.1, 2000-01, pp. : 47-54

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

Related content